Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 18, NWS Amarillo, TX

May 16, 2015Collingsworth County, Donley County, Texas

NWS Amarillo, TX issued this tornado warning at May 16, 2015, 2:35 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 2:35 PM CDT (19:35 UTC)
Expired
May 16, 2015, 3:15 PM CDT
In force
40 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Collingsworth County, TX, Donley County, TX

What was reported inside it

TimeReportWhereRemark
May 16, 3:01 PM CDTTORNADO2 W Dozier, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 12:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.6 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WFUS54 KAMA 161935
TORAMA
TXC087-129-162015-
/O.NEW.KAMA.TO.W.0018.150516T1935Z-150516T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
235 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 315 PM CDT

* AT 233 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR HEDLEY...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION. CONFIRMED BY SPOTTERS.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  SAMNORWOOD...         LUTIE...              DOZIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO HAS BEEN CONFIRMED WITH THIS STORM BY STORM CHASERS. TAKE 
COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY 
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR 
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT 
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3518 10057 3518 10029 3501 10019 3487 10072
      3497 10076
TIME...MOT...LOC 1934Z 235DEG 27KT 3494 10064

TORNADO...RADAR INDICATED
HAIL...<1.00IN

$$

MJG
2 follow-up statements
166 
WWUS54 KAMA 161952
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT SAT MAY 16 2015

TXC087-129-162015-
/O.CON.KAMA.TO.W.0018.000000T0000Z-150516T2015Z/
DONLEY TX-COLLINGSWORTH TX-
252 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COLLINGSWORTH
AND NORTHEASTERN DONLEY COUNTIES UNTIL 315 PM CDT...

AT 249 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHWEST OF QUAIL...AND MOVING NORTHEAST AT 30
MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  DOZIER AND SAMNORWOOD AROUND 310 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3495 10058 3507 10063 3518 10052 3518 10029
      3501 10019
TIME...MOT...LOC 1952Z 233DEG 28KT 3503 10050

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

MJG
753 
WWUS54 KAMA 162003
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT SAT MAY 16 2015

TXC129-162013-
/O.CAN.KAMA.TO.W.0018.000000T0000Z-150516T2015Z/
DONLEY TX-
303 PM CDT SAT MAY 16 2015

...THE TORNADO WARNING FOR EAST CENTRAL DONLEY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3501 10050 3512 10054 3518 10052 3518 10029
      3501 10019
TIME...MOT...LOC 2003Z 229DEG 36KT 3512 10039

$$

TXC087-162015-
/O.CON.KAMA.TO.W.0018.000000T0000Z-150516T2015Z/
COLLINGSWORTH TX-
303 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COLLINGSWORTH
COUNTY UNTIL 315 PM CDT...

AT 302 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DOZIER...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
COLLINGSWORTH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3501 10050 3512 10054 3518 10052 3518 10029
      3501 10019
TIME...MOT...LOC 2003Z 229DEG 36KT 3512 10039

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

MJG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 16, 1:39 PM CDT, 56 minutes earlier.

Area forecast discussion, May 16, 1:39 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
139 PM CDT SAT MAY 16 2015

.UPDATE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL BUT THE WESTERN OK
PANHANDLE THROUGH 8 PM CDT. REASONING/THINKING REMAINS SIMILAR AS IN
UPDATE BELOW. MOST FAVORABLE ENVIRONMENT LOOKS TO BE ACROSS THE
SOUTHEAST TX PANHANDLE NEAR AND SOUTH OF AN OUTFLOW BOUNDARY FROM
OVERNIGHT/EARLY MORNING CONVECTION...WHERE WARMEST TEMPS/HIGHEST
DEWPOINTS/STRONGEST INSTABILITY EXISTS.

KB

&&

.PREV DISCUSSION... /ISSUED 1213 PM CDT SAT MAY 16 2015/

..POTENTIAL FOR SEVERE STORMS INCREASING FOR PORTIONS OF THE AREA...

UPDATE...MAIN ISSUE THIS MORNING IS THE DRIER AIR HAS BEEN SLOW TO
ARRIVE FROM THE WEST. GIVEN THIS...STRONG UPPER LOW TO THE WEST WILL
HAVE A CHC TO INITIATE CONVECTION FURTHER WEST THEN PREVIOUSLY
EXPECTED. HAVE UPDATED TO RAISE POPS REMAINDER OF THE DAY IN WRN
ZONES...BUT STILL SHOWING GRADIENT WITH HIGHEST POPS IN THE EAST.
FAVORABLE SHEAR PROFILES AND INSTABILITY TOGETHER WITH STRONG LIFT
ASSOC W/ THE UPR LOW ALSO WILL PROVIDE A RISK OF SVR STORMS AND
POSSIBLY EVEN ISOLD TORNADO THIS AFTN. SPC HAS ALSO RESPONDED TO
CHANGES MODEL TRENDS BY EXTENDING THE SLIGHT RISK A BIT FURTHER WEST
ONCE AGAIN. IN FACT SOME OF THE AREA MAY HAVE A WATCH SOON. NOT
CONVINCED THE WIND ADVISORY IS GOING TO PAN OUT...ESP NRN AND ERN
SECTIONS IF NAM HAS BETTER HANDLE ON SITUATION AND WE BELIEVE IT
MIGHT. THAT SAID...HAVE NOT TRIMMED THE WIND ADVISORY JUST YET GIVEN
UNCERTAINTY.

AVIATION...MAIN ISSUE WILL BE ISOLD-SCT SVR STORMS IN THE AREA THIS AFTN...ESP
AMA EASTWARD. IFR CONDITIONS WILL LIKELY OCCUR IN AND NEAR THESE
STORMS. OTHERWISE...DRIER AIR WILL MOVE INTO THE REGION THIS EVENING
AND THIS SHOULD LEAD TO VFR CONDITIONS OVERNIGHT AS STORMS MOVE EAST
OF THE PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
     RANDALL...SHERMAN.

OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CIMARRON...TEXAS.

&&

88/08
Hazardous weather outlook, May 16, 1:29 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
129 PM CDT SAT MAY 16 2015

OKZ001>003-TXZ001>020-162200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
129 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
EARLY THIS EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. SOME
STORMS ARE EXPECTED TO BECOME SEVERE...WITH LARGE HAIL UP TO TENNIS
BALL SIZE...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES
POSSIBLE. A TORNADO WATCH IS IN EFFECT FOR ALL BUT THE WESTERN
OKLAHOMA PANHANDLE THROUGH 8 PM CDT.

IN ADDITION...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND
50 MPH ARE EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL SECTIONS OF THE
OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS EVENING
AS STORMS MOVE EAST OF THESE AREAS. A WIND ADVISORY IS IN EFFECT FOR THIS
AREA THROUGH 8 PM CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
MONDAY NIGHT THROUGH FRIDAY. THE POTENTIAL FOR HEAVY RAIN MAY
INCREASE MONDAY NIGHT THROUGH TUESDAY NIGHT...WHICH MAY LEAD TO
FLOODING OR FLASH FLOODING OVER PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING.

KB

In the hours before

Local storm report, May 16, 2:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
215 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 S CLARENDON           34.86N 100.89W
05/16/2015  E1.00 INCH       DONLEY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1500431

KJS
Local storm report, May 16, 2:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
217 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             CLARENDON               34.94N 100.89W
05/16/2015  E1.25 INCH       DONLEY             TX   PUBLIC

            PEA SIZE TO HALF DOLLAR SIZE HAIL

&&

EVENT NUMBER AMA1500432

KJS
Local storm report, May 16, 2:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
218 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             5 S CLARENDON           34.86N 100.89W
05/16/2015  E1.00 INCH       DONLEY             TX   LAW ENFORCEMENT

&&

CORRECTED EVENT TIME

EVENT NUMBER AMA1500431

KJS
Special weather statement, May 16, 2:18 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
218 PM CDT SAT MAY 16 2015

TXZ008-009-013-162000-
CARSON TX-HUTCHINSON TX-ROBERTS TX-
218 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...WESTERN
ROBERTS AND SOUTHERN HUTCHINSON COUNTIES UNTIL 300 PM CDT...

AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF FRITCH...OR 12 MILES
NORTHWEST OF PANHANDLE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...             STINNETT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3588 10143 3582 10078 3543 10145 3552 10162
TIME...MOT...LOC 1918Z 214DEG 34KT 3554 10146

MJG
Local storm report, May 16, 2:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
220 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             1 NE CLARENDON          34.95N 100.88W
05/16/2015  M1.50 INCH       DONLEY             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1500433

KJS
Local storm report, May 16, 2:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             LELIA LAKE              34.90N 100.77W
05/16/2015  E1.75 INCH       DONLEY             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500434

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 11:55 PM CDTSpecial Weather StatementAMARandall50 min
May 16, 12:05 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Potter, Randall55 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts64 min
May 16, 1:00 AM CDTSpecial Weather StatementAMARandall30 min
May 16, 1:24 AM CDTSevere Thunderstorm WarningAMAHutchinson, Lipscomb, Ochiltree, Roberts66 min
May 16, 1:32 AM CDTSpecial Weather StatementAMACarson28 min
May 16, 2:05 AM CDTSpecial Weather StatementAMACarson, Gray, Roberts25 min
May 16, 3:05 AM CDTSpecial Weather StatementAMAGray, Wheeler25 min
May 16, 3:54 AM CDTSpecial Weather StatementAMARoberts36 min
May 16, 5:41 AM CDTWind AdvisoryAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more14 hr
May 16, 6:49 AM CDTSpecial Weather StatementAMAArmstrong26 min
May 16, 9:30 AM CDTAreal Flood AdvisoryAMAHutchinson, Ochiltree, Roberts2 hr
May 16, 9:46 AM CDTSpecial Weather StatementAMADonley, Wheeler44 min
May 16, 1:26 PM CDTSpecial Weather StatementAMAHartley34 min
May 16, 1:38 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley37 min
May 16, 1:56 PM CDTSpecial Weather StatementAMADallam34 min
May 16, 2:04 PM CDTTornado WarningAMADonley41 min
May 16, 2:07 PM CDTSevere Thunderstorm WarningAMADallam, Hartley38 min
May 16, 2:18 PM CDTSpecial Weather StatementAMAHutchinson42 min
May 16, 2:25 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Sherman50 min
May 16, 2:41 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Randall49 min
May 16, 3:02 PM CDTSevere Thunderstorm WarningAMASherman54 min
May 16, 3:06 PM CDTTornado WarningAMACollingsworth, Wheeler39 min
May 16, 3:12 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler41 min
May 16, 3:19 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler41 min
May 16, 3:23 PM CDTSevere Thunderstorm WarningAMACarson, Gray23 min
May 16, 3:34 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
May 16, 3:40 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler35 min
May 16, 4:10 PM CDTSpecial Weather StatementAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more50 min
May 16, 4:23 PM CDTSpecial Weather StatementAMACollingsworth37 min
May 16, 4:44 PM CDTAreal Flood AdvisoryAMAWheeler3 hr
May 16, 4:45 PM CDTSpecial Weather StatementAMAHansford45 min
May 16, 4:53 PM CDTSevere Thunderstorm WarningAMAHansford37 min
May 16, 6:35 PM CDTSpecial Weather StatementAMALipscomb25 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.